MathSciNet Relay Station
MathSciNet bibliographic data
MR147758 35.47
Akô, Kiyoshi On the Dirichlet problem for quasi-linear elliptic differential equations of the second order. J. Math. Soc. Japan 13 1961 45–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement